Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 13, NWS Tallahassee, FL

February 3, 2019Brooks County, Lowndes County, Georgia

NWS Tallahassee, FL issued this river flood warning at Feb 3, 2019, 8:22 AM EST for Brooks County, Lowndes County, Georgia. It took effect at Feb 4, 2019, 11:00 AM EST. It was in force for 71 hr.

The area

The outline as issued.

The facts

Issued
Feb 3, 2019, 8:22 AM EST (13:22 UTC)
In effect from
Feb 4, 2019, 11:00 AM EST
Expired
Feb 7, 2019, 10:10 AM EST
In force
71 hr
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Brooks County, GA, Lowndes County, GA

The radar

The Moody AFB radar (KVAX), 29 km from the middle of the area, began a volume at 13:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Withlacoochee River above Valdosta (Skipper Bridge Rd) (VDSG1). The gauge peaked at 15.83 ft at Feb 5, 2019, 1:00 PM EST.

actionminormoderate5010002/0302/0402/0502/0602/0702/08
Action stage
131 ft
Minor stage
135 ft
Moderate stage
142 ft
Major stage
145 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 023177483, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

434 
WGUS42 KTAE 031322
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
822 AM EST Sun Feb 3 2019

...The National Weather Service in Tallahassee has issued a Flood 
Warning for the following rivers in Georgia... 

  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC027-185-041322-
/O.NEW.KTAE.FL.W.0013.190204T1600Z-190207T0000Z/
/VDSG1.1.ER.190204T1600Z.190205T0600Z.190206T1200Z.NO/
822 AM EST Sun Feb 3 2019

The National Weather Service in Tallahassee has issued a 

* Flood Warning for 
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* From Monday morning, or until the warning is cancelled.
* At  7:30 AM Sunday the stage was 131.5 feet.
* Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: Rise above flood stage by tomorrow late morning and 
  continue to rise to near 135.3 feet by Tuesday morning. The river 
  will fall below flood stage by Wednesday morning.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
9 follow-up statements
180 
WGUS82 KTAE 040058
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
758 PM EST Sun Feb 3 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC027-185-050059-
/O.EXT.KTAE.FL.W.0013.190204T1800Z-190207T0300Z/
/VDSG1.1.ER.190204T1800Z.190205T0600Z.190206T1500Z.NO/
758 PM EST Sun Feb 3 2019

...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* From Monday afternoon, or until the warning is cancelled.
* At  7:30 PM Sunday the stage was 133.5 feet.
* Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: River expected to rise above flood stage by tomorrow early afternoon and 
  continue to rise to near 135.5 feet by Tuesday morning. The river 
  will fall below flood stage by late Wednesday morning.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
042 
WGUS82 KTAE 041627
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
ISSUED BY NATIONAL WEATHER SERVICE HOUSTON/GALVESTON, TX
1027 AM CST Mon Feb 4 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting Brooks and 
  Lowndes Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest forecasts, 
and be prepared to take necessary precautions to protect life and property. Do 
not drive cars through flooded areas. If you see flood waters: Turn around. 
Don't drown.

For graphical hydrologic information, please go to weather.gov and click on your
state. Select Rivers and Lakes AHPS under current conditions and click on your 
river point.

&&

GAC027-185-051626-
/O.EXT.KTAE.FL.W.0013.190204T2100Z-190207T1800Z/
/VDSG1.1.ER.190204T2100Z.190205T1200Z.190207T0600Z.NO/
1127 AM EST Mon Feb 4 2019

...Flood Warning extended until Thursday afternoon...The Flood Warning continues
for
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* From this afternoon, or until the warning is cancelled.
* At 10:30 AM Monday the stage was 134.8 feet.
* Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: Rise above flood stage by late this afternoon and continue to rise 
  to near 135.5 feet by tomorrow evening. The river will fall below flood stage 
  by early Thursday morning.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
942 
WGUS82 KTAE 042152
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
452 PM EST Mon Feb 4 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC027-185-052152-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-190208T0600Z/
/VDSG1.1.ER.190204T1830Z.190206T0000Z.190207T1800Z.NO/
452 PM EST Mon Feb 4 2019

...Flood Warning extended until late Thursday night...
The Flood Warning continues for the Withlacoochee River above
Valdosta (Skipper Bridge Rd).
* Until late Thursday night.
* At  4:30 PM Monday the stage was 135.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: The river will continue rising to near 135.7 feet by 
  Tuesday evening. The river will fall below flood stage Thursday 
  early afternoon.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
551 
WGUS82 KTAE 050041
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
741 PM EST Mon Feb 4 2019

...The Flood Warning continues for the following rivers in Georgia...
  
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC027-185-060041-
/O.CON.KTAE.FL.W.0013.000000T0000Z-190208T0600Z/
/VDSG1.1.ER.190204T1830Z.190206T0000Z.190207T1800Z.NO/
741 PM EST Mon Feb 4 2019

The Flood Warning continues for the Withlacoochee River above
Valdosta (Skipper Bridge Rd).
* Until late Thursday night.
* At  6:30 PM Monday the stage was 135.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: The river will continue rising to near 136.0 feet by 
  Tuesday evening. The river will fall below flood stage Thursday 
  early afternoon.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
123 
WGUS82 KTAE 051420
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
920 AM EST Tue Feb 5 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC027-185-061420-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-190209T0000Z/
/VDSG1.1.ER.190204T1830Z.190206T0000Z.190208T1200Z.NO/
920 AM EST Tue Feb 5 2019

...Flood Warning extended until Friday evening...The Flood Warning 
continues for
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* Until Friday evening.
* At  8:30 AM Tuesday the stage was 136.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: The river will continue rising to near 136.2 feet by 
  tomorrow morning. The river will fall below flood stage Friday 
  morning.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
025 
WGUS82 KTAE 060028
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
728 PM EST Tue Feb 5 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Ochlockonee River near Thomasville (US 84) affecting Grady and 
  Thomas Counties
  
...The Flood Warning continues for the following rivers in Georgia...
 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC131-275-060058-
/O.CAN.KTAE.FL.W.0014.000000T0000Z-190206T1200Z/
/TMLG1.1.ER.190205T0515Z.190205T1345Z.190205T2245Z.NO/
728 PM EST Tue Feb 5 2019

The Flood Warning is cancelled for
  the Ochlockonee River near Thomasville (US 84).
* At  6:45 PM Tuesday the stage was 14.9 feet.
* Fell below flood stage at  5:45 PM Tuesday.
* Flood stage is 15.0 feet.
* Forecast: The river will continue to fall to 13.3 feet by Thursday 
  morning.
* Impact: At 15.0 feet: Multiple access roads to boat ramps throughout
  the basin are flooded. Widespread flooding of wooded bottomland and
  adjacent farmland occurs. 

&&

LAT...LON 3104 8388 3092 8394 3068 8422 3069 8432 3091 8406 3104 8396


$$

GAC027-185-070026-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-190208T0130Z/
/VDSG1.1.ER.190204T1830Z.190205T1930Z.190207T1330Z.NO/
728 PM EST Tue Feb 5 2019

The Flood Warning continues for
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* Until Thursday evening.
* At  6:30 PM Tuesday the stage was 136.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  Thursday morning.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
013 
WGUS82 KTAE 061328
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
828 AM EST Wed Feb 6 2019

...The Flood Warning continues for the following rivers in Florida...
Georgia...
 
  Ochlockonee River near Concord (CR 12) affecting Gadsden and Leon 
  Counties 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

FLC039-073-071328-
/O.EXT.KTAE.FL.W.0015.190207T0000Z-190208T1800Z/
/CONF1.1.ER.190207T0000Z.190207T1200Z.190208T0600Z.NO/
828 AM EST Wed Feb 6 2019

The Flood Warning continues for
  the Ochlockonee River near Concord (CR 12).
* From this evening, or until the warning is cancelled.
* At  8:00 AM Wednesday the stage was 35.3 feet.
* Minor flooding is forecast.
* Flood stage is 36.0 feet.
* Forecast: Rise above flood stage by this evening and continue to 
  rise to near 36.2 feet by tomorrow morning. The river will fall 
  below flood stage by early Friday morning.
* Impact: At 36.0 feet: Primary access to homes along county highway 
  12 on the east bank of the river in Leon County may become 
  restricted.

&&

LAT...LON 3068 8422 3056 8436 3058 8439 3064 8433 3069 8432


$$

GAC027-185-071328-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-190207T2200Z/
/VDSG1.1.ER.190204T1830Z.190205T1930Z.190207T1000Z.NO/
828 AM EST Wed Feb 6 2019

The Flood Warning continues for
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* Until Thursday afternoon.
* At  7:30 AM Wednesday the stage was 135.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
166 
WGUS82 KTAE 070132
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
832 PM EST Wed Feb 6 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC027-185-072230-
/O.EXT.KTAE.FL.W.0013.000000T0000Z-190207T2230Z/
/VDSG1.1.ER.190204T1830Z.190205T1930Z.190207T1030Z.NO/
832 PM EST Wed Feb 6 2019

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* Until Thursday afternoon.
* At  7:30 PM Wednesday the stage was 135.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 135.0 feet.
* Forecast: The river will continue to fall to below flood stage by 
  early tomorrow.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$
144 
WGUS82 KTAE 071510
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1010 AM EST Thu Feb 7 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Withlacoochee River above Valdosta (Skipper Bridge Rd) affecting 
  Brooks and Lowndes Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts, and be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters: Turn around. Don't drown.

For graphical hydrologic information, please go to weather.gov and 
click on your state. Select Rivers and Lakes AHPS under current 
conditions and click on your river point.

&&

GAC027-185-071540-
/O.CAN.KTAE.FL.W.0013.000000T0000Z-190207T2230Z/
/VDSG1.1.ER.190204T1830Z.190205T1930Z.190207T1407Z.NO/
1010 AM EST Thu Feb 7 2019

The Flood Warning is cancelled for
  the Withlacoochee River above Valdosta (Skipper Bridge Rd).
* At  9:30 AM Thursday the stage was 135.0 feet.
* Fell below flood stage at  9:07 AM Thursday.
* Flood stage is 135.0 feet.
* Forecast: The river will continue to fall to 134.0 feet by tomorrow
  morning.
* Impact: At 135.0 feet: Minor flooding begins. Langdale Park floods.

&&

LAT...LON 3100 8319 3079 8335 3084 8346 3103 8330


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Feb 3, 6:37 AM EST, 1 hour 45 minutes earlier.

Area forecast discussion, Feb 3, 6:37 AM EST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
637 AM EST Sun Feb 3 2019

.AVIATION...
[Through 12Z Monday]

MVFR/IFR cigs will prevail through the day with LIFR cigs and
vsbys possible late tonight into early Monday morning. Winds will
be light.

&&

.PREV DISCUSSION [227 AM EST]...

.NEAR TERM [Through Today]...

Another shortwave will move eastward and across our CWA today
keeping skies cloudy along with periods of rain. Most of the rain
will be concentrated over our GA zones and the Florida Big Bend this
morning tapering off to slight chance (20%) for all zones this
afternoon. Highs will range from the upper 60s to lower 70s.

.SHORT TERM [Tonight Through Tuesday Night]...

The aforementioned shortwave will be almost off the southeast coast
at the start of the tonight period. Plenty of mid and upper level
dry air will build in behind it and create a subsidence inversion,
trapping the low level moisture. This should keep rain showers at a
minimum. However, with plenty of low level moisture and light winds,
patchy to areas of fog is possible as well as continued cloudy
skies. This will keep lows in the lower 50s.

A mid level ridge starts to build north on Monday with surface high
pressure in control of much of the eastern U.S. Winds turn southerly
and start to usher moisture back in both at the surface and aloft.
Weak isentropic lift ahead of a weak cold front may bring a few
showers into areas west of Tallahassee on Monday. The mid level
ridge starts to build deeper into Monday night but the lingering
lift/moisture from the front may keep on/off showers in the
western areas through the day Tuesday. With a slightly weaker
surface high than the GFS, the ECMWF has a higher coverage of rain
Mon night into Tue. With the southerly winds, fog is once again
possible both Monday night and Tuesday night.

Temps continue a warming trend with highs Mon in the upper 60s/lower
70s and lower to mid 70s on Tuesday. Lows remain in the 50s.

.LONG TERM [Wednesday Through Sunday]...

Ridging will continue to get deeper and move farther north on
Wednesday with sprawling surface high pressure in control. The
next upper trough digs deep into the desert southwest with
shortwaves riding southwest to northeast ahead of it. With the
ridge in control, most of the precip should stay well to our
north. Did add isolated showers to our northern zones for
Wednesday, before the ridge really takes hold with Thursday
remaining dry. The rising heights will keep temps rising with
highs Wed and Thu in the upper 70s.

After watching the weekend system over the last few days of model
runs, the guidance is getting a little bit closer. Both are now
showing an upper low/trough over WI with a surface low somewhere in
the Ohio Valley. The cold front looks to be along the AL/LA border
by 12z Friday. Looks like the front should come through the area
Friday night but with all the support to the north, POPs should
remain low. Temps will still be in the mid 70s on Friday but drop to
the mid 60s Sat/Sun. Lows in the upper 50s will drop to the lower
50s by the weekend.

.MARINE...

Winds will generally be 5 to 10 knots with seas less than 2 feet
through the work week. East winds today will shift more southerly
on Monday. Patchy fog will be likely at the beaches Monday
through Wednesday mornings and light showers will be possible each
morning as well. Dry conditions return for Thursday.

.FIRE WEATHER...

Hazardous fire weather conditions are not expected over the next
several days, though afternoon dispersion indices are forecast to be
low today and Monday.

.HYDROLOGY...

Less than a half an inch of rain is forecast through the next few
days. However, a few of these showers have over performed and
dropped half an inch to an inch of rainfall in very isolated
locations. Given the isolated nature of the rain, river and stream
levels are not expected to rise. The Apalachicola River at
Blountstown should fall below Minor Flood stage this afternoon
with many rivers still in action stage. Those should also continue
to decrease this week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   69  52  71  55  73 /  50  10  10  10  20
Panama City   67  56  66  58  68 /  30  10  20  20  30
Dothan        67  52  68  57  69 /  40  10  20  20  30
Albany        67  48  68  55  72 /  50  10  10  20  20
Valdosta      69  50  70  53  73 /  60  10   0  10  10
Cross City    72  54  73  52  73 /  20  10   0  10  10
Apalachicola  67  56  65  58  67 /  20  10  10  10  20

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...None.
&&

NEAR TERM...Barry
SHORT TERM...LN
LONG TERM...LN
AVIATION...Barry
MARINE...LN
FIRE WEATHER...Barry
HYDROLOGY...LN

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.